I have Chronic V-Tach, which i'm going to have an abalation surgery in July for. I'm currently on Sotalol 360mg a day, accopmied by a migragine for 3hrs after i take each dose. I also have a heat problem, i'm only 40 and am hot all the time i mean hot it can be 50 out and i'm in short's and t-shirt and am sweating. We know it's not my heart because the med has reduced my hr to 80 which used to be above 140. I have chronic fatigue syndrome, chronic pain, and insomnia. of which i'm not taking anything for because a lot of it intereactes with my heart med. Has anyone has any ideas or thought's i'm living in hell right now. My thyroid if fine so that's not it. My hormons are fine that's not it. I'm at a loss as are the Dr's.. HELPPPPPP!!!
- Sotalol Information for Consumers
- Sotalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sotalol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2011 • 3 answers
Posted 11 Feb 2013 • 6 answers
Posted 26 Sep 2014 • 1 answer
Posted 12 Jan 2016 • 0 answers
Posted 15 Jan 2016 • 0 answers